| Catalog Number |
1550350-12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
No Information (3190); No Code Available (3191)
| Date of Event |
05/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2019, a 3.25x08, 3.50x12mm, 3.50x23mm xience sierra stents were implanted without reported issues.On (b)(6) 2019, the patient was re-admitted to the hospital for atherosclerotic heart disease and other cardiovascular symptoms.Unspecified treatment was provided.No coronary imaging was reported and there was no additional percutaneous coronary intervention performed.The patient has been discharged home.No additional information was provided regarding this issue.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.Patient code 3190 removed.